# SDR AU981545

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: NP049
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ANTI-SKID UNIT FAULTY DUE TO FAILURE OF THE SUPPRESSION NETWORK POWER SUPPLY.  PART TC:  11,112.
